Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Sore throat, fever, taken Levee. Now pain and blisters in throat. Want medicine

hello dr,i am 18 yrs old and im suffering from viral infection from the past 3 days,my problem started with a sore throat and then i got fever ,my doctor advised me to take1)unik p, delcon and levee 500,my fever subsided but i am having severe pain in my throat and feel that i have got blisters around my throat,i am not even able to take water due to pain in swallowing and would like you to advise me some medicine which can give relief to my throat,
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it is viral and any antibiotic can increase this
get platelet count
strict rest hydrotherapy taking flud in any form in any amount after 20 - 30 minutes
apply ckenacort mouth gel before meals
take flunarazine 5 mgm night
syp mucaine gel 2 tsf tds
diclofenic sos for pain
will take 7 to 10 days
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor